ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions > Anti-Depressants
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 06-13-14, 12:21 AM
fracturedstory's Avatar
fracturedstory fracturedstory is offline
ADDvanced Forum ADDvocate
 

Join Date: Mar 2010
Location: Sydney, Australia
Posts: 7,675
Blog Entries: 2
Thanks: 1,539
Thanked 7,909 Times in 4,072 Posts
fracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond reputefracturedstory has a reputation beyond repute
My skin feels icky

The is the part I don't like about taking medications.

I usually have sensitive skin which is dry, which gets worse in the winter but since I took Ritalin I just get this uncomfortable feeling in it. It's not the worst side effect to have. It's just annoying.

It could also be anxiety. At least my heart doesn't feel like it will burst. It feels weird to not lose control over anxious thoughts.

Anyway, just started them and I really feel like upping the dosage. I won't. I will take as directed.

Anyway, just wanted to have a bit of a whinge. I'm done now.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Feels Like a Racket CowboyFan General ADD Talk 2 11-02-12 04:42 AM
Taking Vyvanse feels like the 'comedown' of cocaine? Cat123 ADDiction & Substance Abuse 1 02-07-12 10:11 AM
When everything feels like "too much" K-Funk General ADD Talk 28 11-15-11 05:31 PM
Can Adderall irritate your skin? quirkyscrawler Adderall 2 08-15-10 02:24 PM


All times are GMT -4. The time now is 08:56 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums